# SDR SWIA2018120445326

- Difficulty date: November 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 42,757 hours, 36,211 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON HAS A DENT ON THE UPPER SURFACE AT THE INBD RIB. (C-CHECK) RO: 12/1/18.  REMOVED AND INSTALLED NEW RH AILERON INBD END RIB REF SRM.
